# SDR ASAA2013112296499

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 22,461 hours, 6,912 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: ES4101538
- Condition: Unknown
- Location: Ee Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PASSING LOW 20,000 F/O ATTEMPTED TO ENGAGE AUTOPILOT B, WOULD NOT ENGAGE. TRIED AUTOPILOT A, CWSA, CWSB, BOTH MASTERS - NO COMBINATION WOULD WORK.  NO WARNING, CAUTIONS OR HORNS RECEIVED.  ALL CBS CHECK GOOD.  ACFT GROUNDED.  DIVERSION TIME - 46 MINUTES.  ACCOMPLISHED CHANNEL A AND B DFCS FAULT REVIEW FIM22-11 801, ADIRS LT AND RT BITE FIM34-21 801, SMYD 1 AND 2 BITE FIM27-32 801 AND HGS FAULT REVIEW.  ALL 4 SYSTEMS VERIFY AIR DATA ISSUES ON THE LT SIDE ONLY PRIOR TO FLIGHT LEG 5 & 6.  NO RELEVANT AIR DATA ISSUES LOGGED IN LAST 5 FLIGHT LEGS.  DFCS F.L. 4 SHOWS SEVERAL FAULTS ON BOTH CHANNELS FOR STAB TRIM CUTOUT, 22-11182, 22-11161, 22-11208.  FLIGHT LEGS 1 THRU 3 NO OTHER RELEVANT FAULTS.  ACCOMPLISHED EXTENDED BITE MAINTENANCE NR 32 SPD/STB TRIM, NR 35 DUAL STAB, STAB TRIM MOTOR TEST REF MM27-41-71, AND STAB TRIM MOTOR TEST REF MM22-11-81.  ALL TESTS PASS WITH STAB MOVING SMOOTHLY AT PROPER RATE WITH NO DEFECTS NOTED. ACCOMPLISHED FIM 22-13 813 WITH NO DEFECTS NOTED.  REPLACED R384 FOR LIKELIHOOD OF AN INTERMITTENT FAILURE IN THE CUTOUT POSITION INHIBITING BOTH A & B AUTOPILOTS FROM ENGAGING.  RE-ACCOMPLISHED EXTENDED MAINTENANCE NR 32 AND NR 35, STAB TRIM MOTOR TEST MM27-41-71 AND MM22-11-81 AS WELL AS DFCS BG 49 LAND VERIFY.  ALL TESTS PASS. AUTOTHROTTLE OPS NORMAL REF MM22-31-00.  ADDITIONAL LWMP TESTS DFCS LRU REPLACE FOR A/T BG 43.  TEST PASS.
